Ask a doctor

I had dysport put into my forehead 11 days ago, my brow has dropped and my eyes are small and puffy! How long will this last?

Had 25 units injected. First time trying something like this. Hate the way my eyes have squashed down. Can't even apply eye makeup! Cant move eynrows at all. Feeling so depressed! Ellie 74

Doctor Answers (3)

Low brow after dysport

+1

Causes include

  1. a low brow,
  2. injection near the brow,
  3. injecting the frontalis muscle but not the corrugators,
  4. overactive lateral orbicularis muscles,
  5. effect on the levator muscle.
  6. See the doctor who treated you to determine the problem - eye drops can help a levator problem.


Atlanta Plastic Surgeon
4.5 out of 5 stars 23 reviews

Dysport and brows dropping

+1

I am sorry that your brows have dropped this may be due to placing the dysport low or a very heavy brow or both.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Brow has dropped from Dysport

+1

It sounds like you have brow and lid ptosis from too much Dysport into the frontalis and/or glabella. Particularly on older patients, injectors need to go up much higher with injections, which it sounds like was not done for you. Also, most older patients have a natural ptosis of the eyelid, so this can also be troublesome if the injections are too low. 25 units is an extremely small dosage of Dysport. A normal treatment for this area would be 75 units. Are you sure you got Dysport and not Botox?? Nevertheless, time will take away the results and your forehead, brow, and eyelids will return to normal positioning, with the entire effect gone in 3-4 months, and a lessening of it, especially in the eyelid region, in several weeks.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.